Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sudden increase in weight, constipated, flatulence. Can taking vitamin tablets cause this problem?

I am 28 years old female weight 110 pounds and my height is 5 3. In the last month I gained 3 pounds and I was thinking what was causing this but I realize that I am constipated. I exercise and eat the same as regular the only thing that I did different was that a doctor gave me 4 tablets vitamin D to take once a week? I usually don t take any multivitamins so I thought this is what is causing this problem. I have a lot flatulence . Thanks for you reply :)
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM
-i had gone through your query and understand your concerns. i would come up with two possibilities to fit your condition .these include

1.the first one may be,HYPOTHYROIDISM;is under active thyroid.blood test for increased TSH levels may confirm the diagnosis

2.the second possibility is,FLATULENT DYSPEPSIA ;is due to accumulation of flatus within your gastro intestinal system

I hope this is helpful for you, thank you          
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor